Psycho-Babble Medication Thread 697609

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

why is this happening??

Posted by jessers11581 on October 25, 2006, at 11:27:00

Over the past month or so, I have gradually been descending into the pits of hell. I had been taking Prozac 20 mg. along with Buspar 30 mg. since early Spring with very good results. I also went off my birth control pill around this time then later started it back up again. But anyway, as each day progresses, I feel more and more lethargic and depressed. I am craving SUGAR like a mad woman (and uncontrollably consuming loads of it daily, which a big concern for me). I feel like I can't get my thoughts together, like I'm in a fog. I can't concentrate on anything, I'm irritable, my head feels heavy... What on earth is going on here? Has the Prozac stopped working? Is the sugar wreaking havoc on my system? Am I not getting quality sleep? WHY IS THIS HAPPENING? I just wish I had the motivation to FIX it. I went to see my psychiatrist yesterday, and she suggested that I gradually switch over to Zoloft 50 mg. (I have trouble with compulsive behaviors). Can anyone give me any insight, or let me know what you think about this situation??? I really, really, REALLY appreciate your support. :)

 

Re: why is this happening??

Posted by dbc on October 25, 2006, at 12:03:22

In reply to why is this happening??, posted by jessers11581 on October 25, 2006, at 11:27:00

The prozac may have pooped out on you. It happens and i'd see your doctor ASAP.

 

Re: why is this happening??

Posted by Phillipa on October 25, 2006, at 13:16:36

In reply to Re: why is this happening??, posted by dbc on October 25, 2006, at 12:03:22

I agree with the above and have family members on zoloft who love it. Have you had your thyroid checked? I was very stable til mine went hypo just a thought. Love Phillipa

 

Re: why is this happening?? jessers11581

Posted by madeline on October 25, 2006, at 15:36:12

In reply to why is this happening??, posted by jessers11581 on October 25, 2006, at 11:27:00

Prozac can poop out on you. I've been on it for years, and periodically I have to jockey the dose. Sometimes going up to 40 mgs for two weeks then back to 20. Also, dropping back to 10 for a month helped too.

Did you start on the same kind of BC pills as before? Most of what you describing sounds hormonal to me. I would go see your ob/gyn too. Too much estrogen can make you as foggy as you want to be.

Also, check you blood glucose.

maddie

 

Re: why is this happening??

Posted by polarbear206 on October 26, 2006, at 7:02:22

In reply to why is this happening??, posted by jessers11581 on October 25, 2006, at 11:27:00

> Over the past month or so, I have gradually been descending into the pits of hell. I had been taking Prozac 20 mg. along with Buspar 30 mg. since early Spring with very good results. I also went off my birth control pill around this time then later started it back up again. But anyway, as each day progresses, I feel more and more lethargic and depressed. I am craving SUGAR like a mad woman (and uncontrollably consuming loads of it daily, which a big concern for me). I feel like I can't get my thoughts together, like I'm in a fog. I can't concentrate on anything, I'm irritable, my head feels heavy... What on earth is going on here? Has the Prozac stopped working? Is the sugar wreaking havoc on my system? Am I not getting quality sleep? WHY IS THIS HAPPENING? I just wish I had the motivation to FIX it. I went to see my psychiatrist yesterday, and she suggested that I gradually switch over to Zoloft 50 mg. (I have trouble with compulsive behaviors). Can anyone give me any insight, or let me know what you think about this situation??? I really, really, REALLY appreciate your support. :)


Where do you live?? This is the time of year that SAD symptoms start to emerge. Are you familar with light therapy? Many people have exacerbations with thier depressions this time of year and need to increase their meds or start light therapy.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.